The Stacks Project


Bibliography item: Auslander-Buchsbaum

authorAuslander, Maurice and Buchsbaum, David A.
titleHomological dimension in local rings
year1957
typearticle
journalTrans. Amer. Math. Soc.
volume85
pages390–405

BibTeX code

You can use the following code to cite this item yourself.

@article{Auslander-Buchsbaum,
  author = {Auslander, Maurice and Buchsbaum, David A.},
  title = {Homological dimension in local rings},
  year = {1957},
  journal = {Trans. Amer. Math. Soc.},
  volume = {85},
  pages = {390--405},
}